# SDR ASOA2014060410640

- Difficulty date: May 22, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,007 hours, 10,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOOR SUPPORT ANGLE IS CORRODED.   REMOVED CORROSION FROM UPPER SURFACE OF UPPER FLANGE OF THE AFT COCKPIT FLOOR PANEL SUPPORT ANGLE 4 LOCATIONS BLENDED.  CAMLOC THRU HOLE EDGES.  IAW SRM 53-00-00-01-001-A01. MAJOR REPAIR.
